# SDR 05FDEA00580

- Difficulty date: March 17, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB, INTERIOR RIB WEB CRACKED L/E STA 131, 2 INCHES FROM FWD EDGE ALONG TOP.  *S/D*  REPAIRED FRONT SPAR WEB, RIGHT STAB LEADING EDGE STA 131 PER SRM 55-10-4.
